MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VM 6 PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS SURESIGNS VM 6 PATIENT MONITOR
Model Number 863065
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corrected data: reporting institution and reporter phone number is listed as (b)(6).
 
Event or Problem Description
The customer reported an audio error indicating a defective speaker.The device was in use monitoring a patient at the time of the event.No adverse event involving a patient or user was reported.A philips field service engineer (fse) went onsite to evaluate the devices in question.The following technical investigation was performed by interviewing the biomedical engineer onsite (bme): the (bme) identified an issue with the mainboard.An onsite visit was scheduled to repair the unit.The (fse) confirmed the unit was completely out of sound and there was a speaker malfunction inop.Based on the information available and the testing conducted, the cause of the reported problem was confirmed.The reported problem was confirmed.The mainboard was replaced to resolve the issue and the device was returned to functional use with no further issues identified.The device remains at the customer site.No further investigation or action is warranted at this time.

Brand Name
SURESIGNS VM 6 PATIENT MONITOR
Common Device Name
SURESIGNS VM 6 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16218076
Report Number1218950-2023-00038
Device Sequence Number12635557
Product Code MHX
UDI-Device Identifier00884838000056
UDI-Public00884838000056
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863065
Device Catalogue Number863065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2022
Initial Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown